# SDR DL76L070224

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 44,033 hours, 6,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WHEN COCKPIT SWITCH SET TO OFF.  REPAIRED PUSHED BACK PIN AT PIN 33 OF PLUG D1650 AFT FLT ATTENDANT PANEL.  EMERGENCY LIGHTS OPS CHK OK.
